# SDR DALA2017100907380

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 114,238 hours, 13,823 cycles
- System (JASC): 5200 · Doors
- Part: Battery Pack
- Condition: Inoperative
- Location: Upper Deck Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND THE RT UPPER DECK DOOR BATTERY OK LIGHT INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 52-23. BULB AND LENS CHECKED OK. BOTH SYSTEMS CHECKED ADEQUATELY CHARGED. OK FOR SERVICE.
